Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the non-steady motions of a rigid body in an ideal fluid


Author: G. W. Morgan
Journal: Quart. Appl. Math. 12 (1954), 277-285
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/63838
MathSciNet review: 63838
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/63838
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society